See Alike in...

Alike App

Browser

Sam13

849d

I just started the methotrexate injections, do you always feel awful the day after? Does that side effect go away after being on the medicine for awhile?

    • MushroomFern

      696d

      Honestly it does suck afterwards. It gets a bit easier over time, it helps to take note of symptoms and find ways to help manage them. It makes life a little easier.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion